# SDR SWAA2015091443754

- Difficulty date: August 6, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N526SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26568
- Aircraft time: 70,025 hours, 65,820 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Part number: 115A3757U37
- Condition: Corroded
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLAP TRACK AFT SUPPORT FITTING, CORRODED AT WBL 355.  REPAIRED FITTING IAW EO & EA.
